2 to 3 drinks OK on ART?
Dec 11, 2012
Hi Expert Dr's! I started Complera 5 weeks ago and my kidney, liver and other functions are ok- good. A couple of nights ago I had 3 standard drinks...(beer). It was a few hours after my meal with Med. In a few days I am going for my first Cd4, VL count. This is the only time I have drunk alcohol in the time I have started Complera. Is this a bad decision on my part?..Is it ok to "have a couple" ( when i say that I MEAN 2-3, not 10!) once in a while (1-2 times a month)? I am fairly shy but find a couple of beers a great 'social lubricant'...With this my Q: I am not 'pushing it' too much am I? Enjoy Christmas from all us Aussies! Thanks for all of your help this year Dr's!
Response from Dr. Young
Hello and thanks for posting from 'Oz.
It's ok to have an occasional alcohol drink with your HIV medications- my only reservation is if you have pre-existing liver disease (or hepatitis virus infection), or if the drinking might interfere with your ability to adhere to the medication dosing and dietary requirements of your regimen.
I hope that helps, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- HIV Infection Risk Blowjob From A Prostitute
- Tingling In Feet After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Does Doxycycline Cure Gonorrhea And Chlamydia?
- Permanent Cure For Genital Warts
- Chances Of Converting After 11.5 Week Negative
- Does Bleach Kill Hepatitis Blood On Porous Surface?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.